Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Juvenile rheumatoid arthritis. Chronic hip pain. Taken ayurvedic medicine. How to control spread of deformity?

sir, i was suffering from juvenile rheumatoid arthritis from the age of 4, my hip and knee (left side) are deformed. After the age of 35 i had chronic pain in hip ( left side), but now i am 37 and i am taking some ayurvedic medicine due to which i am free from the chronic pain to some extent, but the deformity meaning which are not deforme becoming deform, so i want to know how i control this deformity and which pain killer should i take for life long having no side effects.
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Orthopaedic Surgeon, Joint Replacement 's  Response
Feb 2014
Thanks for posting your query.

I can understand your anxity, but I would like to tell you that you can not rely on pain killers for life long and there is no one which has no any side effects if taken for life long.

First you need thorough examination , x-ray, some other investigation to confirm the present diagnosis.

I suggest you to consult an orthopaedician nearby for a detailed examination , investigations and treatment plan according to that.

Wishing you good health
Dr Saurabh Gupta
Answered: Sun, 18 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor